Improved robust absolute stability criteria for uncertain time-delay systems.

Improved delay-dependent robust absolute stability conditions for a class of uncertain time-delay systems with nonlinearities subject to sector-bounded constraints are proposed. These conditions are in terms of linear matrix inequalities, which are obtained by choosing new Lyapunov-Krasovskii functionals. Both the cases with time-varying and time-invariant nonlinearities are considered. Numerical examples are provided to show that the robust absolute stability conditions are less conservative than some existing ones in the literature.

Main Author: Xu, S.
Other Authors: Feng, G.
Format: Villanova Faculty Authorship
Language: English
Published: 2007
Online Access: http://ezproxy.villanova.edu/login?url=https://digital.library.villanova.edu/Item/vudl:176122
PID vudl:176122
id vudl:176122
modeltype_str_mv vudl-system:CoreModel
vudl-system:CollectionModel
vudl-system:ResourceCollection
datastream_str_mv DC
PARENT-QUERY
PARENT-LIST-RAW
PARENT-LIST
MEMBER-QUERY
MEMBER-LIST-RAW
LEGACY-METS
LICENSE
AGENTS
PROCESS-MD
THUMBNAIL
STRUCTMAP
RELS-EXT
hierarchytype
sequence_vudl_176064_str 0000000020
has_order_str no
hierarchy_top_id vudl:641262
hierarchy_top_title Villanova faculty author
hierarchy_parent_id vudl:176064
hierarchy_parent_title Feng Gang
hierarchy_sequence 0000000020
hierarchy_first_parent_id_str vudl:176122
hierarchy_sequence_sort_str 0000000020
hierarchy_all_parents_str_mv vudl:641262
vudl:172968
vudl:176064
first_indexed 2014-01-11T22:38:17Z
last_indexed 2021-04-12T19:43:01Z
recordtype vudl
fullrecord <root> <url> http://digital.library.villanova.edu/files/vudl:176122/DC </url> <thumbnail> http://digital.library.villanova.edu/files/vudl:176122/THUMBNAIL </thumbnail> </root>
spelling
institution Villanova University
collection Digital Library
language English
dc_source_str_mv IET Control Theory and Applications 1(6), 2007, 1630-1637.
author Xu, S.
author_facet_str_mv Xu, S.
Feng, G.
author_or_contributor_facet_str_mv Xu, S.
Feng, G.
author_s Xu, S.
spellingShingle Xu, S.
Improved robust absolute stability criteria for uncertain time-delay systems.
author-letter Xu, S.
author_sort_str Xu, S.
author2 Feng, G.
author2Str Feng, G.
dc_title_str Improved robust absolute stability criteria for uncertain time-delay systems.
title Improved robust absolute stability criteria for uncertain time-delay systems.
title_short Improved robust absolute stability criteria for uncertain time-delay systems.
title_full Improved robust absolute stability criteria for uncertain time-delay systems.
title_fullStr Improved robust absolute stability criteria for uncertain time-delay systems.
title_full_unstemmed Improved robust absolute stability criteria for uncertain time-delay systems.
collection_title_sort_str improved robust absolute stability criteria for uncertain time-delay systems.
title_sort improved robust absolute stability criteria for uncertain time-delay systems.
format Villanova Faculty Authorship
description Improved delay-dependent robust absolute stability conditions for a class of uncertain time-delay systems with nonlinearities subject to sector-bounded constraints are proposed. These conditions are in terms of linear matrix inequalities, which are obtained by choosing new Lyapunov-Krasovskii functionals. Both the cases with time-varying and time-invariant nonlinearities are considered. Numerical examples are provided to show that the robust absolute stability conditions are less conservative than some existing ones in the literature.
publishDate 2007
normalized_sort_date 2007-01-01T00:00:00Z
dc_date_str 2007
license_str protected
REPOSITORYNAME FgsRepos
REPOSBASEURL http://hades.library.villanova.edu:8088/fedora
fgs.state Active
fgs.label Improved robust absolute stability criteria for uncertain time-delay systems.
fgs.ownerId diglibEditor
fgs.createdDate 2013-01-22T05:18:56.747Z
fgs.lastModifiedDate 2021-04-12T19:11:22.159Z
dc.title Improved robust absolute stability criteria for uncertain time-delay systems.
dc.creator Xu, S.
Feng, G.
dc.description Improved delay-dependent robust absolute stability conditions for a class of uncertain time-delay systems with nonlinearities subject to sector-bounded constraints are proposed. These conditions are in terms of linear matrix inequalities, which are obtained by choosing new Lyapunov-Krasovskii functionals. Both the cases with time-varying and time-invariant nonlinearities are considered. Numerical examples are provided to show that the robust absolute stability conditions are less conservative than some existing ones in the literature.
dc.date 2007
dc.format Villanova Faculty Authorship
dc.identifier vudl:176122
dc.source IET Control Theory and Applications 1(6), 2007, 1630-1637.
dc.language en
license.mdRef http://digital.library.villanova.edu/copyright.html
agent.name Falvey Memorial Library, Villanova University
klk
has_thumbnail true
THUMBNAIL_contentDigest_type MD5
THUMBNAIL_contentDigest_digest 203c69e18f4f46c81e9892448d2c07cd
THUMBNAIL_contentLocation_type INTERNAL_ID
THUMBNAIL_contentLocation_ref http://hades-vm.library.villanova.edu:8088/fedora/get/vudl:176122/THUMBNAIL/2013-01-22T05:18:58.628Z
relsext.hasModel info:fedora/vudl-system:CoreModel
info:fedora/vudl-system:CollectionModel
info:fedora/vudl-system:ResourceCollection
relsext.itemID oai:digital.library.villanova.edu:vudl:176122
relsext.isMemberOf info:fedora/vudl:176064
relsext.hasLegacyURL http://digital.library.villanova.edu/Villanova%20Digital%20Collection/Faculty%20Fulltext/Feng%20Gang/FengGang-c9f51b6b-db4b-44cf-bacf-41578caeb3d8.xml
relsext.sortOn title
relsext.sequence vudl:176064#20
_version_ 1696865013609791488
score 13.5916
subpages